# SDR UALA2011051102336

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 83,642 hours, 13,502 cycles
- Engine: Pwa PW4060
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284AF
- Part serial: 199
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIELD OFF LT IS ON.  WHEN GND PWR WAS DISCONNECTED PLANE WENT DARK.  HMG VERIFIED TO OP NORMAL AS PER MEL.  NEED TO REPLACE APU GENERATOR PER MM.  NEED LEAK CHECK AND SYS TEST PER MM.  REPLACED GENERATOR PER MM.  OPS CHECK OF APU GEN NORMAL.  REPLACED GCU PER MM.
